|Dose and side effects
Jul 30, 2012
Hello! This is the best service I could find on this matter and this site already helped me a lot. However, I have some questions remaining.
1) The doctor put me on Combivir (2 daily) and Kaletra (4 daily), is this an appropriate dosis?
2) I am on the dose since 3 days and suffer from massive (imo) side effects, i sleep for approx 14-15 hours daily now, and any fluid i drink almost immediately gets out with diarrhea maybe more than 20 times daily. is this normal or do I even have to fear of dehydration?
3) I found the prostitute where my condom busted and did a quick hiv test with her (negative). the doctor said, that this probably doesnt cover the last 3 months of infection though. is that correct?
sorry to annoy you with so many questions....but this would really help. thank you in advance!!
| Response from Dr. Young
Hello and thanks for posting.
You are on the correct doses of your medications. As for your side effects, they are not unheard of on this particular regimen-- Kaletra and Combivir both are associated with diarrhea and the later associated with fatigue.
Your doctor is correct that the rapid test doesn't cover your sex worker's last several months of possible exposures, but is nonetheless a good thing that she's HIV negative.
If your side effects persist, you should definitely communicate this to your doctor.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fever After Sex With Hooker Worried I Have HIV
- HIVpain In Penis After Touching Dried Blood Sign Of HIV AIDS
- Loose Stool After Sex With Stripper Condom Broke Sign Of HIV AIDS
- Sore Throat After Oral Sex With No Protection Does It Mean I Have HIV
- Vomiting After Anal Fingering Worried I Have HIV
- White Bumps On Penis After Licking Anus Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.